# SDR DALA2024070506821

- Difficulty date: June 30, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 98,074 hours, 45,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 29d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3212 DISC: 29D EMERGENCY LIGHT ASSY. LOOSE FROM SEAT STRUCTURE. C/A: R/R 29D EMER. LIGHT ASSY AS REQUIRED. NO OTHER DEFECTS NOTED. (LP: 5996874)
